# SDR SWIA202265977

- Difficulty date: June 12, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N118SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000420
- Aircraft time: 21,020 hours, 11,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR CLIP IS CORRODED AT FR 85 STGR 26R.     (C-CHECK RO 7/1/2022)    REMOVED AND REPLCED AFT CARGO COMPARTMENT SHEAR CLIP AT FR 85 STGR 26R REF EMB SRM 51-40-08. THE PART WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
